# SDR PLGA980115A

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363BE
- Make and model: Saab 340B
- Aircraft serial: 340B293
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 7257211525
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4394 - AFTER TAKEOFF, THE CREW RECEIVED A DE-ICE BOOT TIMER LIGHT FAILURE.  AIRCRAFT RETURNED TO BOS DUE TO WEATHER CONDITIONS.  MAINTENANCE REPLACED THE NR 6 DE-ICE BOOT.  AIRCRAFT RETURNED TO SERVICE.  (M)
